# SDR AALA202506053166

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 36,799 hours, 15,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER NUMBER 1 JUMP SEAT IS DEAD. REPLACED 1L FLIGHT ATTENDANT SEAT FLASHLIGHT, OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
